# SDR ASOA20130219012

- Difficulty date: February 19, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N14174
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500876
- Aircraft time: 19,398 hours, 11,938 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Damaged
- Location: Flashlight Assy
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE F/O'S FLASHLIGHT CRADLE TO NOT BE CHARGING THE FLASHLIGHT.   REPAIRED THE F/O'S FLASHLIGHT ASSY WIRES WITH OPS CHECK SUCCESSFUL. ACFT WAS APPROVED FOR RETURN TO SERVICE.
